# SDR GTIA2022061636487

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 20,501 hours, 8,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE CYLINER ACCUMULATOR REQ SERVICE -SERVICED L3 DOOR ASSIST BOTTLE CYLINDER ACCUMULATOR IAW AMM 52-10-00
